Alert archive / California / Gale Warnings in 2011
Gale Warning 16, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Dec 1, 2011, 2:32 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 2:32 PM PST (22:32 UTC)
- Expired
- Dec 1, 2011, 9:00 PM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
116 WHUS76 KMTR 012232 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 PM PST THU DEC 1 2011 PZZ575-020645- /O.UPG.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/ /O.NEW.KMTR.GL.W.0016.111201T2232Z-111202T0500Z/ /O.NEW.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 232 PM PST THU DEC 1 2011 ...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020645- /O.UPG.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/ /O.NEW.KMTR.GL.W.0016.111201T2232Z-111202T0500Z/ /O.NEW.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 PM PST THU DEC 1 2011 ...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-020645- /O.EXT.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 232 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE TONIGHT. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020645- /O.EXT.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 232 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-012345- /O.CON.KMTR.SC.Y.0364.000000T0000Z-111201T2300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 232 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHERLY WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-020645- /O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 232 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
200 WHUS76 KMTR 020206 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 606 PM PST THU DEC 1 2011 PZZ575-020530- /O.CON.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/ /O.CON.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 606 PM PST THU DEC 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020530- /O.CON.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/ /O.CON.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 606 PM PST THU DEC 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-020530- /O.EXB.KMTR.SC.Y.0368.000000T0000Z-111202T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 606 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 15 AND 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL CONTINUE THROUGH TONIGHT AND INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-020530- /O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 606 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-020530- /O.CON.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 606 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE TONIGHT. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020530- /O.CON.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 606 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
854 WHUS76 KMTR 020509 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 909 PM PST THU DEC 1 2011 PZZ575-021100- /O.EXP.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/ /O.CON.KMTR.SC.Y.0370.000000T0000Z-111202T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021100- /O.EXP.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/ /O.CON.KMTR.SC.Y.0370.000000T0000Z-111202T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. OCCASIONAL GALE FORCE GUSTS TO 40 KT POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-021315- /O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 15 AND 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL CONTINUE THROUGH TONIGHT AND INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-021100- /O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021315- /O.CON.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SATURDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-021315- /O.CON.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 909 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 1, 2:17 PM PST, 15 minutes earlier.
Area forecast discussion, Dec 1, 2:17 PM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 PM PST THU DEC 1 2011
.DISCUSSION...AS OF 2:17 PM PST THURSDAY...MILD TEMPERATURES AND
BREEZY CONDITIONS PERSIST ACROSS THE DISTRICT THIS AFTERNOON WITH
CURRENT TEMPERATURE READINGS IN THE 60S TO LOWER 70S.
MEANWHILE...TIGHT SURFACE PRESSURE GRADIENTS ARE KEEPING GUSTY TO
WINDY CONDITIONS IN THE HIGHER TERRAIN. LATEST OBSERVATIONS
INDICATE LOTS OF LOCATIONS WITH GUSTS INTO THE 30 MPH RANGE...WITH
SOME OF THE HIGHEST MOUNTAIN PEAKS STILL GUSTING INTO THE 40S.
LATEST MODEL GUIDANCE HAS WIND SPEEDS DROPPING OFF AROUND SUNSET
IN MOST LOCATIONS...THUS THE WIND ADVISORY ACROSS THE SOUTHERN
THIRD OF THE DISTRICT WILL BE ALLOWED TO EXPIRE AT 6 AM. WENT
AHEAD AND EXTENDED THE WIND ADVISORIES FOR THE NORTH AND EAST BAY
HILLS THROUGH TONIGHT DUE MAINLY TO PERSISTENT WINDS AND MODEL
GUIDANCE KEEPING GUSTY WINDS THROUGH THAT AREA OVERNIGHT.
ANOTHER POTENTIAL NON-PRECIPITATION TYPE WEATHER HAZARD IS THE
POSSIBILITY OF FREEZING TEMPERATURES IN THE SOUTHERN SALINAS
VALLEY TONIGHT. WENT AHEAD AND ADDED A FROST ADVISORY TO THE
HAZARD GRIDS...AND THE NPW PRODUCT WILL BE UPDATED SOON. THE FROST
ADVISORY WILL GO INTO EFFECT AT MIDNIGHT AND GO UNTIL 8 AM
FRIDAY...AND WILL JUST BE FOR THE SOUTHERN SALINAS VALLEY.
ANOTHER OFFSHORE WIND EVENT IS FORECAST TO OCCUR OVER THE WEEKEND.
THIS ONE IS STILL NOT LOOKING AS INTENSE AS THE MOST RECENT WIND
EVENT...BUT CONTINUED OFFSHORE BREEZES COMBINED WITH DRYING
CONDITIONS ACROSS THE CWA WILL GIVE RISE TO SOME FIRE WEATHER
CONCERNS.
OTHERWISE...DRY CONDITIONS WILL PREVAIL FOR THE REST OF THE
FORECAST PERIOD. NO RAIN IN SIGHT THROUGH THE COMING WEEK. ONE ITEM OF
NOTE IS ANOTHER POTENTIAL OFFSHORE WIND EVENT FOR THE LATER PART OF
NEXT WEEK WHEN AN INSIDE SLIDER TYPE LOW MOVES ACROSS TOWARDS THE
GREAT BASIN. AFTER A WEEK OF DRYING OFFSHORE FLOW...THIS WILL BEAR
WATCHING.
&&
.AVIATION...AS OF 9:30 AM PST THURSDAY...VFR CONDITIONS THROUGH
THE FORECAST. THE MAIN CONCERN WILL ONCE AGAIN BE WINDS...AT LEAST
THROUGH EARLY TONIGHT. A FEW PIREPS STILL INDICATE LLWS AND
THEREFORE WILL KEEP LLWS FOR OAK...SFO AND SJC THROUGH THIS
EVENING. THERE AFTER...WINDS APPEAR TO EASE A BIT WITH POSSIBLE NE
FLOW DEVELOPING AT THE SFC.
VICINITY OF KSFO...VFR CONDITIONS. NORTH WINDS 15-20 KT. GUSTS TO
25 KT THROUGH 20Z. BOTH DIRECTIONAL AND SPEED WIND SHEAR EXPECTED
THROUGH TONIGHT. EAST BAY HILLS STILL INDICATE GUSTY WINDS ALOFT
WHICH CONFIRMS THE NEED FOR LLWS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...WIND ADVISORY...MOUNTAINS OF MONTEREY AND SAN BENITO
COUNTIES UNTIL 6 PM THURSDAY
FROST ADVISORY...SOUTHERN SALINAS VALLEY MIDNIGHT UNTIL 8 AM
WIND ADVISORY...NORTH AND EAST BAY HILLS
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM UNTIL 3 AM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM UNTIL 3
AM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 9 PM
GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 9 PM
SCA...SF BAY UNTIL 3 PM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: MMHazardous weather outlook, Dec 1, 2:32 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 PM PST THU DEC 1 2011 CAZ507-020200- NORTH BAY MOUNTAINS- 232 PM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY IS IN EFFECT UNTIL 10 AM FRIDAY FOR WIND GUSTS TO 45 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ517-518-020200- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 232 PM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS ABOVE 1000 FEET IN MONTEREY AND SAN BENITO COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ511-020200- EAST BAY HILLS AND DIABLO RANGE- 232 PM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST BAY HILLS AND DIABLO RANGE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY IS IN EFFECT THROUGH 10 AM FRIDAY FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ516-020200- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 232 PM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SALINAS VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT A FROST ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT. * FROST ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY' A FROST ADVISORY IS IN EFFECT UNTIL 9 AM FRIDAY. * FROST ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:38 AM PST | Small Craft Advisory | MTR | 60 hr | |
| Dec 1, 2:24 PM PST | Frost Advisory | MTR | Monterey | 17 hr |
| Dec 1, 2:32 PM PST | Small Craft Advisory | MTR | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.